Please login or register.

Login with username, password and session length
Advanced search  

News:

Please have a look at the questionnaire page if you have a spare minute.

twitter facebook instagram blogger

Author Topic: First time post  (Read 579 times)

Acejohnston

  • First Flush
  • *
  • Posts: 7
First time post
« on: July 09, 2019, 06:23:51 PM »

Hi there I'm 47 and going through Peri menopause for many years. The symptoms have been getting worse with bad cyclical headaches, shoulder and muscle pain, fatigue, brain fog, dizziness, weakness, nausea, weight gain, absolutely no libido for years, anxiety etc. I am still getting periods although they are only lasting 2-3 days. I went to a menopause clinic here in Ireland last week and the doctor prescribed estradot 50mg patches, testogel 1 sachet a week and 200 mg utogestan for the second half of my cycle. Started the patch and testogel straight away and have had a headache constantly ever since and some breast tenderness. The doctor has advised me to cut the patch in half and use the testogel sachet over 10 days. I'm just wondering if anyone else has had similar side effects and if this combination is working for others. Thanks
Logged

jillydoll

  • Member
  • *
  • Posts: 1408
  • Hiya
Re: First time post
« Reply #1 on: July 09, 2019, 08:17:50 PM »

Hi Acejohnston
Can't help with your question but just wanted to say hi.... :welcomemm:
Some one will post soon who has some idea of what you ask......ok...
I had constant headaches with my hrt, took ages to settle down....but now they're not too bad..just niggly headaches, but I'm on some other hrt....

Good to have you on board, ask anything you like, someone's always on to answer questions or offer advice......

Jd .
Xx
Logged
Live.love.laugh.

Acejohnston

  • First Flush
  • *
  • Posts: 7
Re: First time post
« Reply #2 on: July 10, 2019, 10:01:21 AM »

Thank you JD. Woke up to heavy bleeding this morning. Must be a side effect of the estradot. Only on day 13 of cycle and due to start utogestan tomorrow which I'm now very nervous about. Hopefully someone else has had a similar experience. Thanks again
Logged

CLKD

  • Member
  • *
  • Posts: 62512
Re: First time post
« Reply #3 on: July 10, 2019, 11:48:46 AM »

As oestrogen levels drop off the body may become dry: inside and out - read the vaginal atrophy threads in particular. Make notes. Also the muscles may become lax = aches and pains.  Which can cause indigestion/reflux ........

HORMONES  >:(  ::)

Browse round.  Make notes.

Maybe put the product names into the search box on here?
Logged
Changes can be scarey, even when we want them!

jillydoll

  • Member
  • *
  • Posts: 1408
  • Hiya
Re: First time post
« Reply #4 on: July 10, 2019, 02:42:15 PM »

I do know any bleeding in the first 3/6 months of any hrt is normal.
Anything after this should be investigated.
So it's probably just a side effect, and hopefully things will settle down for you...xxx
Logged
Live.love.laugh.

Acejohnston

  • First Flush
  • *
  • Posts: 7
Re: First time post
« Reply #5 on: July 11, 2019, 02:59:30 PM »

Thanks CLKD and JD. I'll have a look through the site. Bleeding is much heavier today. Fingers crossed it will settle down. Take care x
Logged